MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the nasogastric feeding tube guide wire would not exit the tube as it would in a functioning tube.The customer needed to remove the entire tube from the patient and restarted with new tube.It was inconvenient for the patient, but there was no harm reported.
 
Additional Manufacturer Narrative
One decontaminated feeding tube with packaging from the reported lot number was received for evaluation.The sample was visually analyzed.Then, the hydromer was activated.The stylet was withdrawn without problem.The reported issue was not confirmed.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.During the investigation, a review through the manufacturing process was conducted.All process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.At this time, no action plan is deemed applicable.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.Based on the dhr review and the returned sample, the model number and catalog number in section d4 was updated from 8884720825e to 8884720825.The udi # in section d4 was also updated.

Brand Name
ENTRFLX 8FR;36INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12246631
Report Number9612030-2021-03011
Device Sequence Number4370937
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720825
Device Catalogue Number8884720825
Device Lot Number1921119064
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date10/22/2021
Patient Sequence Number1